George McNulty
George McNulty
Verified email at math.sc.edu
Title
Cited by
Cited by
Year
Algebras, lattices, varieties
RN McKenzie, GF McNulty, WF Taylor
American Mathematical Soc., 2018
7492018
Algebras, lattices, varieties
RN McKenzie, GF McNulty, WF Taylor
American Mathematical Soc., 2018
7462018
Algebras, lattices, varieties
RN McKenzie, GF McNulty, WF Taylor
American Mathematical Soc., 2018
7462018
Avoidable patterns in strings of symbols
D Bean, A Ehrenfeucht, G McNulty
Pacific Journal of Mathematics 85 (2), 261-294, 1979
3521979
Algebras
R McKenzie, G McNulty, W Taylor
Lattices, Varieties 1, 1987
2601987
Algebras, lattices, varieties. Vol. I. The Wadsworth & Brooks/Cole Mathematics Series. Wadsworth & Brooks
RN McKenzie, GF McNulty, WF Taylor
Cole Advanced Books & Software, Monterey, CA, 1987
2061987
Growth problems for avoidable words
KA Baker, GF McNulty, W Taylor
Theoretical Computer Science 69 (3), 319-345, 1989
991989
Inherently nonfinitely based finite algebras
GF McNulty, CR Shallon
Universal algebra and lattice theory, 206-231, 1983
801983
The decision problem for equational bases of algebras
GF McNulty
Annals of Mathematical Logic 10 (3-4), 193-259, 1976
511976
A theory of recursive dimension for ordered sets
HA Kierstead, GF McNulty, WT Trotter
Order 1 (1), 67-82, 1984
411984
The finitely based varieties of graph algebras
KA Baker, GF McNulty, H Werner
Acta Sci. Math.(Szeged) 51 (1-2), 3-15, 1987
371987
Undecidable properties of finite sets of equations
GF McNulty
The Journal of Symbolic Logic 41 (3), 589-604, 1976
361976
Dualizability and graph algebras
BA Davey, PM Idziak, WA Lampe, GF McNulty
Discrete Mathematics 214 (1-3), 145-172, 2000
342000
A field guide to equational logic
GF McNulty
Journal of symbolic computation 14 (4), 371-397, 1992
341992
Full duality among graph algebras and flat graph algebras
WA Lampe, GF McNulty, R Willard
Algebra Universalis 45 (2-3), 311-334, 2001
292001
Shift-automorphism methods for inherently nonfinitely based varieties of algebras
KA Baker, GF McNulty, H Werner
Czechoslovak Mathematical Journal 39 (1), 53-69, 1989
291989
Algebras, Lattices, Varieties, Volume 1, The Wadsworth & Brooks/Cole Math
R McKenzie, G McNulty, W Taylor
Series, Monterey, California, 1987
251987
Fragments of first order logic, I: Universal Horn logic
GF McNulty
The Journal of Symbolic Logic 42 (2), 221-237, 1977
241977
Structural diversity in the lattice of equational theories
GF McNulty
Algebra Universalis 13 (1), 271-292, 1981
201981
Equational complexity of the finite algebra membership problem
GF McNulty, Z Székely, R Willard
International Journal of Algebra and Computation 18 (08), 1283-1319, 2008
192008
The system can't perform the operation now. Try again later.
Articles 1–20